Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Orange-yellow vaginal discharge. Abnormal PAP smear. Had unprotected sex. Discharge due to medication?

i just passed this orange-y yellow discharge from my vagina . i ve never had this before. i had unprotected sex on november 17, but got my period normally on the 26th of november. my doctor recently told me my pap came back abnormal and did a colopscopy (which im still waiting on the results), he thinks i may have per-cancerous cells on my cervix . was this discharge part of the mediation he put in me? he told me it would be gritty like coffee grounds, but it came with thick orange discharge. and when i looked down the rest of it kind of looked papery.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The problem is vaginal discharge and the fear is abnormal PAP Smear.
The color of the discharge being orange or reddish yellow, was it soon after the intercourse ? in which case YES u do need to get further on colposcopy.

Sometimes it just could be a chronic infection of the mouth of the uterus ( Cervix). which could give an abnormal PAP smear, however, do wait for the Colposcopy biopsy results, which would be very helpful.

Medicine causing such a color of the discharge is unlikely unless there was some injury at the time of insertion of the medicine. the discharge of medication is usually mucus like.

Consider taking anti-cervical cancer vaccine to protect your self, ( anti-HPPV vaccine) if it is negative fro cancer.
Answered: Wed, 4 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor